# SDR VNAA202302011111

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 41,249 hours, 39,735 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Part number: 73811826
- Part serial: 0838
- Condition: Unserviceable
- Location: 100
- Part time: 24,580 hours, 19,547 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TOTAL FUEL INDICATION DECREASED RAPIDLY DURING CLIMB /  C/W EXTERNAL ZONAL INSPECTION OF A/C IAW CRJ700 AMM 05-21-00-210-802-A01.  NO FUEL LEAKS NOTED.   C/W OPS. TEST OF FUEL QTY. GAUGING COMPUTER IAW CRJ700 AMM 28-41-22-710-801-A01..  NO DEFECTS NOTED.  DEFERRED EICAS FUEL TANK QTY. READ OUTS PER MEL 28-41-01-2 CAT B.  M FUNCTION C/W. . REMOVED AND REPLACED FQGC IAW CRJ700 AMM 28-41-22-000/400-801. OPS CHECK GOOD AT THIS TIME.
